Isotretinoin Use and Subsequent Depression and Suicide

@article{Hull2003IsotretinoinUA,
  title={Isotretinoin Use and Subsequent Depression and Suicide},
  author={P. Hull and C. D’Arcy},
  journal={American Journal of Clinical Dermatology},
  year={2003},
  volume={4},
  pages={493-505}
}
  • P. Hull, C. D’Arcy
  • Published 2003
  • Medicine
  • American Journal of Clinical Dermatology
  • AbstractThe growing number of reported cases of depression and suicide associated with isotretinoin (a retinoid receptor agonist) use in patients with acne has prompted concern among dermatologists, patients, and their relatives and has triggered new warnings from regulators including depression-related, patient-informed consent forms. In establishing a cause-effect relationship, it is useful to judiciously consider whether there is an association, what is the nature of that association, if… CONTINUE READING

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 57 REFERENCES